Research Repository

Some New Inequalities for Convex Functions with Applications in Normed Spaces

Barnett, Neil S and Dragomir, Sever S (2008) Some New Inequalities for Convex Functions with Applications in Normed Spaces. Mathematical Inequalities and Applications, 11 (4). pp. 667-678. ISSN 1331-4343

Full text for this resource is not available from the Research Repository.

Abstract

Some new inequalities for convex functions defined on convex subsets in linear spaces with applications for the p -mean absolute deviation of a sequence of vectors are given, in a normed linear space.

Item Type: Article
Uncontrolled Keywords: ResPubID15207. convex functions, Jensen’s inequality, normed linear spaces, p -mean absolute deviation
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 25 Aug 2011 04:13
Last Modified: 25 Aug 2011 04:13
URI: http://vuir.vu.edu.au/id/eprint/3498
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar